, Volume 87, Issue 1, pp 271-279

The Wazewski topological method for contingent equations

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Summary

A Wazewski — type theorem for contingent equations is obtained using the fundamental theory of contingent equations.

This work was done at the Istituto Matematico dell'Università di Firenze under the auspices of the Italian Research Council (C.N.R.). The resident addresses of the authors are, respectively, the University of Colorado, Boulder, Colo., U.S.A. and Michigan State University, East Lansing, Mich., U.S.A.
Entrata in Redazione il 20 febbraio 1970.